# SDR DALA13065980983

- Difficulty date: December 3, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N983DL
- Make and model: Doug MD-88
- Aircraft serial: 53274
- Aircraft time: 59,825 hours, 43,288 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Latch
- Condition: Misinstalled
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING FINAL INSPECTION, DURING CHECK, NOTED IMPROPER INSTALLATION TAIL CONE LT LOWER LATCH.  THE SPRING WAS PULLING THE WRONG DIRECTION.  INSTALLED SPRING AND NEW SPADE, ADJUSTED SPRING IAW AMM 53-53-00.
